Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Binghamton, NY

June 22, 2012Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 22, 2012, 2:44 PM EDT for Delaware County, Sullivan County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2012, 2:44 PM EDT (18:44 UTC)
Expired
Jun 22, 2012, 3:13 PM EDT
In force
29 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Delaware County, NY, Sullivan County, NY

The radar

The Albany radar (KENX), 94 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WUUS51 KBGM 221844
SVRBGM
NYC025-105-221945-
/O.NEW.KBGM.SV.W.0038.120622T1844Z-120622T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
244 PM EDT FRI JUN 22 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...
  NORTHERN SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 345 PM EDT.

* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EAST BRANCH...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSCOE BY 312 PM EDT...
  HAZEL BY 320 PM EDT...
  LIVINGSTON MANOR BY 326 PM EDT...
  PARKSVILLE BY 336 PM EDT...
  WILLOWEMOC AND 6 MILES NORTH OF NEVERSINK BY 346 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4174 7457 4189 7522 4205 7517 4204 7473
      4203 7474 4202 7477 4192 7454
TIME...MOT...LOC 1844Z 280DEG 19KT 4196 7512

$$

RHB
2 follow-up statements
328 
WWUS51 KBGM 221906
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT FRI JUN 22 2012

NYC025-221916-
/O.CAN.KBGM.SV.W.0038.000000T0000Z-120622T1945Z/
DELAWARE NY-
306 PM EDT FRI JUN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DELAWARE COUNTY
IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE COUNTY AND THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4174 7457 4187 7511 4202 7477 4192 7454
TIME...MOT...LOC 1906Z 280DEG 19KT 4194 7497

$$

NYC105-221945-
/O.CON.KBGM.SV.W.0038.000000T0000Z-120622T1945Z/
SULLIVAN NY-
306 PM EDT FRI JUN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN SULLIVAN COUNTY...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ROCKLAND...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSCOE BY 315 PM EDT...
  HAZEL...JOSCELYN AND SHANDELEE BY 320 PM EDT...
  LIVINGSTON MANOR BY 325 PM EDT...
  PARKSTON AND LEWBEACH BY 330 PM EDT...
  PARKSTON AND PARKSVILLE BY 335 PM EDT...
  ANDERSON BY 340 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4174 7457 4187 7511 4202 7477 4192 7454
TIME...MOT...LOC 1906Z 280DEG 19KT 4194 7497

$$

RHB
087 
WWUS51 KBGM 221913
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
313 PM EDT FRI JUN 22 2012

NYC105-221923-
/O.CAN.KBGM.SV.W.0038.000000T0000Z-120622T1945Z/
SULLIVAN NY-
313 PM EDT FRI JUN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SULLIVAN COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4174 7457 4187 7511 4202 7477 4192 7454
TIME...MOT...LOC 1913Z 280DEG 19KT 4193 7492

$$

RHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:31 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 22, 2:31 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
231 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL FINISH MOVING THROUGH THE AREA THIS
AFTERNOON...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY
ALONG AND SOUTHEAST OF THE POCONOS AND CATSKILLS. SOME STORMS
COULD CONTAIN DAMAGING WINDS AND HAIL. BEHIND THE FRONT...MORE
COMFORTABLE WEATHER WILL SETTLE IN OVER THE WEEKEND WITH HIGHS IN
THE UPPER 70S TO LOW 80S. OUR NEXT SHOT AT RAIN WILL COME LATE
SUNDAY INTO SUNDAY NIGHT...ASSOCIATED WITH AN INCOMING COLD FRONT.
AN UNSETTLED PATTERN WITH COOLER THAN NORMAL TEMPERATURES...WILL
BE IN PLACE FOR MOST OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
200 PM UPDATE...
THOUGH LOW LEVEL CONVERGENCE IS BETTER WITH THE LEE TROUGH EAST OF
THE MOUNTAINS...ENOUGH DIURNAL HEATING WITH MIXING HAS PREVENTED
VEERING WINDSHIFT FROM BEING AS REALIZED IN THE SOUTHEASTERN
ZONES...AS HAD OCCURRED EARLIER ACROSS THE REMAINDER OF THE AREA.
NOW THAT UPPER WAVE IS CATCHING UP WITH THE ZONE OF DIURNAL
HEATING...SOME CONVECTION HAS INITIATED SOUTHEAST OF A TOWANDA-
BINGHAMTON-DELHI LINE AS EXPECTED. IT HAS QUICKLY BECOME A BIT
BETTER ORGANIZED COMPARED TO PREVIOUSLY ANTICIPATED HOWEVER...TO
THE POINT THAT SEVERE THUNDERSTORM WATCH WAS NEEDED MAINLY FOR
PROSPECTS OF GUSTY WINDS /WITH 25-35 KT SHEAR IN THE 2KM-6KM
LAYER/. HOWEVER...WITH WAVE RUNNING INTO 1000-1500 MIXED LAYER
CAPE AND SURFACED-BASED LIFTED INDICES OF -3 TO -6...LARGE HAIL
NOT OUT OF THE QUESTION AS WELL...WITH SOME ELEVATED MESOCYCLONES
ALREADY HINTED AT ON SOME RADAR SIGNATURES.

UPPER WAVE TAKES CONVECTION QUICKLY OUT OF THE AREA THIS
EVENING...WITH A MUCH MORE COMFORTABLE AIR MASS INBOUND INCLUDING
DEWPOINTS IN THE 50S AS WELL AS EVENTUAL TEMPERATURES...ADVECTING
NORTHWEST TO SOUTHEAST.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
230 PM UPDATE...
UPPER TROUGH SWINGS THROUGH SATURDAY. NORTHEASTERN ZONES APPEAR TO
HAVE ENOUGH INSTABILITY /FEW HUNDRED CAPE AND STEEP LAPSE RATES/
AND MOISTURE IN THE SOUNDINGS FOR ISOLATED TO SCATTERED
SHOWERS...PERHAPS EVEN A LITTLE THUNDER ALONG AND NORTH OF THE
MOHAWK VALLEY. PRECIPITABLE WATER TOO LOW FOR SHOWERS ELSEWHERE.
WITH DEWPOINTS CRASHING INTO LOWER 50S AND TEMPERATURES BACK DOWN
TO NORMAL VALUES...LOOKING AT A VERY COMFORTABLE. SATURDAY NIGHT
WILL BE ON THE COOL SIDE WITH RADIATIONAL COOLING. A FEW OF THE
TYPICALLY COLDER VALLEYS COULD SLIP INTO UPPER 40S.

MAINLY DRY DAY SUNDAY...AGAIN WITH NEAR NORMAL TEMPERATURES...BUT
A PASSING SHORTWAVE LATE IN THE DAY COULD TRY TO BRING IN A FEW
SHOWERS FROM THE NORTHWEST LATE IN THE DAY. STRENGTH OF THIS WAVE
COULD BE SUFFERING CONVECTIVE FEEDBACK FROM UPSTREAM COMPLEXES.
REGARDLESS...NEXT FRONT SET TO COME THROUGH 06Z-18Z MONDAY. WITH
FAIR AGREEMENT IN MODELS...WENT AHEAD AND UPGRADED POPS INTO
LIKELY DURING THIS PERIOD...CARRYING WEST TO EAST. SURFACE FRONT
AND DIGGING TROUGH...EVENTUALLY CUTTING OFF TO UPPER LOW...ARE IN
TANDEM. WITH FALLING HEIGHTS...ELEVATED INSTABILITY OCCURS AS MID
LEVEL LAPSE RATES STEEPEN...ALLOWING FOR THUNDER CHANCES EVEN WITH
UNFAVORABLE TIMING DIURNALLY LATE SUNDAY NIGHT INTO MONDAY
MORNING. PERIOD OF BELOW NORMAL TEMPERATURES BEGINS MONDAY...AS
MOST LOCATIONS STRUGGLE TO EVEN REACH 70 DEGREES...OUTSIDE THE
LOWER ELEVATIONS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
WE FOLLOWED HPC GUIDANCE CLOSELY WITH GNRLY UNSETTLED CONDITIONS
AS THE UPR TROF DEEPENS ACRS THE RGN EARLY NXT WEEK. ONLY TWEEK
WAS TO INDICATE MORE OPTIMISTIC CONDTIONS NXT THURSDAY AS 00Z
EURO/12Z GFS SUGGESTED DRY CONDITIONS WITH WEAK SFC RIDGING.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MVFR/BRIEF IFR AT AVP THRU 20Z DUE TO CLUSTER OF TSRA. OTRW...HIGH
PRES BUILDING IN WITH VFR PREVAILING THRU 18Z SAT. THERE WILL BE
POTNL LATE TNGT FOR BRIEF MVFR AT ELM AND AVP DUE TO BR. WINDS
THIS AFTN NWLY 10-15 KTS...L&V OR NW < 5 KTS TNGT...THEN NW TO N
ON SAT 10-15 KTS.

OUTLOOK...

SUN...MAINLY VFR.

SUN NGT TO WED...CHC MVFR IN SCT -SHRA...MAINLY DAYTIME.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...HEDEN
NEAR TERM...MDP
SHORT TERM...MDP
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 22, 1:47 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
147 PM EDT FRI JUN 22 2012

NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-231800-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BRADFORD-
147 PM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ056-057-062-PAZ039-040-043-044-047-048-072-231800-
BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
147 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS THIS AFTERNOON...AS A FRONT FINISHES MOVING THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 22, 2:04 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
204 PM EDT FRI JUN 22 2012

PAZ039-221900-
SUSQUEHANNA PA-
204 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSQUEHANNA COUNTY...

* AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR HOP BOTTOM...AND MOVING
  EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ALFORD AT 210 PM EDT...
  HOP BOTTOM AT 215 PM EDT...
  WEST LENOX AND HARFORD AT 220 PM EDT...
  GIBSON AT 225 PM EDT...
  ROYAL AND LENOXVILLE AT 230 PM EDT...
  JACKSON AT 235 PM EDT...
  ELKDALE AT 240 PM EDT...
  BURNWOOD AND ARARAT AT 245 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4185 7549 4164 7547 4167 7596 4185 7594

MSE
Special weather statement, Jun 22, 2:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
221 PM EDT FRI JUN 22 2012

PAZ043-044-047-221915-
LACKAWANNA PA-LUZERNE PA-WYOMING PA-
221 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE...SOUTHWESTERN
LACKAWANNA AND SOUTHWESTERN WYOMING COUNTIES...

* AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  SWOYERSVILLE...AND MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EXETER AND INKERMAN AT 230 PM EDT...
  PITTSTON AND WEST PITTSTON AT 235 PM EDT...
  HUGHESTOWN AT 240 PM EDT...
  DUPONT AND AVOCA AT 245 PM EDT...
  GLENDALE AND MOOSIC AT 250 PM EDT...
  SCRANTON AT 255 PM EDT...
  SPRINGBROOK CORNERS AND DUNMORE AT 310 PM EDT...
  YOSTVILLE AND ELMHURST AT 315 PM EDT...

LAT...LON 4122 7633 4131 7632 4142 7626 4142 7554
      4122 7554 4119 7556

MSE
Local storm report, Jun 22, 2:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
242 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     HOP BOTTOM              41.71N  75.77W
06/22/2012                   SUSQUEHANNA        PA   EMERGENCY MNGR

            TREE DOWN AT THE INTERSECTION OF STATE ROUTE 2096 AND
            2009 IN LATHROP TOWNSHIP NEAR HOP BOTTOM

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:35 PM EDTSpecial Weather StatementBGMSullivan55 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.